MathSciNet Relay Station
MathSciNet bibliographic data
MR1223521 (95d:35132) 35Q30 (76D07)
Shen, Zhong Wei A note on the Dirichlet problem for the Stokes system in Lipschitz domains. Proc. Amer. Math. Soc. 123 (1995), no. 3, 801–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement